Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/137566


Title: On the Pricing Formula for the Perpetual American Volatility Option Under the Mean-reverting Processes
Authors: 蔡炎龍
Tsai, Yen-Lung
Liu, Hsuan-Ku
Lin, Tse-Yu
Contributors: 應數系
Keywords: American volatility options; free boundary problem; neural network approach
Date: 2021-04
Issue Date: 2021-10-27 11:01:31 (UTC+8)
Abstract: This paper studies the properties of the parabolic free-boundary problem arising from pricing of American volatility options in mean-reverting volatility processes. When the volatility index follows the mean-reverting square root process (MRSRP), we derive a closed-form pricing formula for the perpetual American power volatility option. Moreover, an artificial neural network (ANN) approach is extended to find an approximate solution of the free boundary problem arising from pricing the perpetual American option. The comparison results demonstrates that the ANN provides an accurate approach to approximate solution for the free boundary problem.
Relation: Taiwanese Journal of Mathematics, Vol.25, No.2, pp. 365-379
Data Type: article
DOI 連結: https://doi.org/10.11650/tjm/200803
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
23.pdf335KbAdobe PDF13View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing